The exact multiplicity of positive solutions for a class of two-point boundary-value problems with the one-dimensional p-Laplacian

Inbo Sim, Satoshi Tanaka

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Employing the Kolodner-Coffman method, we show the exact multiplicity of positive solutions for the one-dimensional p-Laplacian that is subject to a Dirichlet boundary condition with a positive convex nonlinearity and an indefinite weight function.

Original languageEnglish
Pages (from-to)187-203
Number of pages17
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Volume144
Issue number1
DOIs
Publication statusPublished - 2014 Feb 1
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The exact multiplicity of positive solutions for a class of two-point boundary-value problems with the one-dimensional p-Laplacian'. Together they form a unique fingerprint.

Cite this